# SDR 9613321141

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 5270 · Door Warning System
- Part: Cables
- Condition: Worn
- Location: Door 1l
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, DOOR 1L ANNUNCIATOR LIGHT ILLUMINATED, ABORTED TAKEOFF.  MAINTENANCE REPLACED BOTH TRANSLATOR CABLES.
